# SDR USAASB98225

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Loose
- Location: E/E Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1435 - AFTER TAKEOFF, CREW WAS UNABLE TO PRESSURIZE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE E/E DOOR SEAL OUT OF POSTION.  REPOSITIONED E/E DOOR SEAL AND LUBED.  PRESSURIZATION CHECK GOOD.  (X)
